MathSciNet Relay Station
MathSciNet bibliographic data
MR1104397 47B35 (32H35 47A13 47B38)
Krantz, Steven G.; Salinas, Norberto Proper holomorphic mappings and the Cowen-Douglas class. Proc. Amer. Math. Soc. 117 (1993), no. 1, 99–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement